# SDR 2007UALA05207

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 30,512 hours, 11,624 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN EMERGENCY LIGHTS ILLUMINATE AFTER ENGINE START.  NUMEROUS WIRES FOR EPSU SYSTEM FOUND CHAFED AND OPEN.  NO STRANDS BROKEN - INSULATION WORN TO BARE WIRE.  UNKNOWN ROOT CAUSE.  REPAIRED ALL WIRES FOUND DAMAGED, SYSTEM FUNCTIONS NORMALLY DURING TEST AND ENGINE STARTS.
